# SDR 197050103

- Difficulty date: May 1, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 3,765 hours, 5,367 cycles
- Engine: Pwa PT6A67B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Sheared
- Location: Nr 2 Gen
- Part time: 3,756 hours, 5,367 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR DROPPED OFF LINE. AFTER TROUBLESHOOTING PROBLEM, FOUND NR 2 GENERATOR DRIVE SHAFT SHEARED.
